Beth's property fails in $l^{

Journal of Symbolic Logic 45 (2):284-290 (1980)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273188
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 48,955
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Compact Extensions of L(Q).Menachem Magidor & Jerome Malitz - 1977 - Annals of Mathematical Logic 11 (2):217--261.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Pseudo-Finite Homogeneity and Saturation.Jörg Flum & Martin Ziegler - 1999 - Journal of Symbolic Logic 64 (4):1689-1699.
Cause No Conflict.Kris Borer - 2010 - Libertarian Papers 2:40.
Beth's Property Fails in $L^{<\Omega 1}$.Lee Badger - 1980 - Journal of Symbolic Logic 45 (2):284 - 290.


Added to PP index

Total views
36 ( #260,205 of 2,310,340 )

Recent downloads (6 months)
10 ( #74,779 of 2,310,340 )

How can I increase my downloads?


My notes

Sign in to use this feature